# SDR REXA2019101491464

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.  A NEW INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS INSTALLED PER CRJ 900 SRM 51-42-06-001-001-A01.
